MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28; HIP FEMORAL HEAD

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28; HIP FEMORAL HEAD
Catalog Number 01.29.230H
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 11/28/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(3) 2023.Lot 2315673: 10 items manufactured and released on 06-jul-2023.Expiration date: 2028-06-14.No anomalies found related to the problem.To date, 7 items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: batch review performed on (b)(3) 2023.Liner: mpact dm 01.26.2856mhc double mobility hc liner 28/dmh (k092265) lot 2302834: 60 items manufactured and released on 12-apr-2023.Expiration date: 2028-03-27.No anomalies found related to the problem.To date, 38 items of the same lot have been sold with no similar reported case during the period of review.Ball heads: mectacer 01.29.243a sleeve size xl (k131518) lot 2308486: 10 items manufactured and released on 14-jun-2023.Expiration date: 2028-05-23.No anomalies found related to the problem.To date, 3 items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 2 months after primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the head, liner and option sleeve.The surgery was completed successfully.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION Ø 28
Common Device Name
HIP FEMORAL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18334851
Report Number3005180920-2023-01024
Device Sequence Number8407002
Product Code LZO
UDI-Device Identifier07630030809323
UDI-Public07630030809323
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.29.230H
Device Lot Number2315673
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2023
Initial Report FDA Received Date12/15/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale